MathSciNet Relay Station
MathSciNet bibliographic data
MR336416 46B10 (46M05)
Gordon, Y.; Lewis, D. R. Absolutely summing, $L\sb{1}$ factorizable operators and their applications. Bull. Amer. Math. Soc. 79 (1973), 1270–1273 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement